# SDR 08FDEA01614

- Difficulty date: April 28, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 77,557 hours, 13,324 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00283
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE INTERIOR FRAME AT RIGHT STA 1681 LONGERON 11 FOUND   DAMAGED.  UPPER FUSELAGE INTERIOR, DENT FRAME AT RT BS 1681 LONGERON 11 REPAIRED AS PER SRM 53-30-00.  INITIAL INSPECTION AT 14,500 CYCLES AND REPETITIVE INSPECTION AT 9,500 CYCLES TO BE CARRIED OUT AS PER SRM 53-30-00.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
